Periodic Groups Saturated with the Linear Groups of Degree 2 and the Unitary Groups of Degree 3 over Finite Fields of Odd Characteristic

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.3103/S1055134418030033

Ключевые слова: group saturated with a set of groups, periodic group

Аннотация: Let M denote the set of the simple 3-dimensional unitary groups U3 and the simple linear groups L2 over finite fields of odd characteristic.We prove that each periodic group saturated with groups in M is locally finite and isomorphic to either U3(Q) or L2(Q) for a suitable locally finite field Q of odd characteristic. © 2018, Allerton Press, Inc.

Ссылки на полный текст

Издание

Журнал: Siberian Advances in Mathematics

Выпуск журнала: Vol. 28, Is. 3

Номера страниц: 175-186

ISSN журнала: 10551344

Издатель: Pleiades Publishing

Авторы

  • Lytkina D.V. (Siberian University of Telecommunications and Information Sciences, Novosibirsk, 630102, Russian Federation, Novosibirsk State University, Novosibirsk, 630090, Russian Federation)
  • Shlepkin A.A. (Institute of Space and Information Technologies, Siberian Federal University, Krasnoyarsk, 660074, Russian Federation)

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.